# SDR AALA201512159003

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,624 hours, 1,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIDS PANEL SHOWS DOOR 2R LOW PRESSURE.  SERVICED 2R DOOR DAMPNER BOTTLE TO CORRECT PRESSURE IAW AMM 52-22-00-614-002-A.  MESSAGE NO LONGER DISPLAYED.
